Alert archive / Arkansas / Special Weather Statements in 2011

Special Weather Statement, NWS Jackson, MS

August 4, 2011Ashley County, Arkansas

NWS Jackson, MS issued this special weather statement at Aug 4, 2011, 3:39 PM CDT for Ashley County, Arkansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2011, 3:39 PM CDT (20:39 UTC)
Expired
Aug 4, 2011, 4:10 PM CDT
In force
31 min
Issued by
NWS Jackson, MS

County Ashley County, AR

The radar

The Jackson/Brandon,MS radar (KDGX), 190 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2002 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -101 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2002 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1118 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-101 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

872 
WWUS84 KJAN 042039
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
339 PM CDT THU AUG 4 2011

ARZ074-042110-
ASHLEY AR-
339 PM CDT THU AUG 4 2011

...STRONG THUNDERSTORM DEVELOPING EAST OF CROSSETT...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES WEST OF BERLIN AT 339 PM CDT. THE STORM WAS NEARLY
STATIONARY.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTH CENTRAL ASHLEY COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3301 9164 3301 9194 3317 9192 3320 9173
TIME...MOT...LOC 2039Z 345DEG 2KT 3310 9183

$$

DL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 4, 11:33 AM CDT, 4 hours 6 minutes earlier.

Area forecast discussion, Aug 4, 11:33 AM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...ADDED CLIMATE SECTION
NATIONAL WEATHER SERVICE JACKSON MS
1133 AM CDT THU AUG 4 2011

...DANGEROUS HEAT STRESS CONTINUES FOR THE ARKLAMISS...

.UPDATE...DANGEROUS HEAT CONDITIONS CONTINUE ACROSS THE REGION AS
LATE MORNING HEAT INDICES CLIMB BETWEEN 105-110 DEGREES. THE
EXCEPTION IS NERN MS WHERE ANVIL/CLOUD DEBRIS FROM AL CONVECTION HAS
MOVED INTO THAT AREA. NE MS TEMPERATURES HAVE REMAINED IN THE MID TO
UPPER 80S THROUGH 11AM BUT STILL HAVE TIME TO RECOVER SIGNIFICANTLY
AS CLOUD COVER BEGINS TO BREAK APART. WILL CONTINUE EXCESSIVE HEAT
WARNING ACROSS THE ENTIRE REGION FOR NOW. DIFFERENTIAL
HEATING/OUTFLOW BOUNDARIES WILL MAINTAIN A RISK OF ISOLATED
CONVECTION OVER ERN ZONES FOR TODAY WITH THE POTENTIAL FOR DAMAGING
DOWNBURSTS. THE BEST CHANCE OF ISOLATED CONVECTION WILL EXIST OVER
ERN ZONES BUT ONE OR TWO STORMS CAN NOT BE RULED OUT IN THE DELTA
DUE TO THE POSSIBILITY OF OUTFLOW FROM AR ACTIVITY MAKING IT INTO
THE NWRN FORECAST AREA. WILL LEAVE POPS IN THE SINGLE DIGITS THOSE
AREAS FOR NOW AND PAINT ISOLATED CONVECTION TO COINCIDE WITH SLIGHT
RISK DRAWN BY SPC. AS HOT AS CONDITIONS ARE TODAY...ANY ISOLATED
THUNDERSTORM THAT DEVELOPS WILL HAVE A GOOD POTENTIAL FOR DAMAGING
WINDS AND FREQUENT LIGHTNING.
&&

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...DANGEROUSLY HOT AND HUMID
CONDITIONS WILL CONTINUE ACROSS THE FORECAST AREA THROUGH THE END OF
THE WORK WEEK.  WHILE LOWS EACH NIGHT ONLY FALL JUST BELOW 80...
HIGHS TODAY WILL RANGE FROM 98-105 AND FROM 97-102 FRIDAY
AFTERNOON.  THIS COMBINED WITH DEW POINTS IN THE MID AND UPPER 70S
WILL CAUSE HEAT INDICES TO RANGE FROM 110-120 TODAY AND 108-116
FRIDAY.  AS A RESULT...THE EXTREME HEAT WARNING CONTINUES FOR THE
ENTIRE AREA TODAY AND...AT A MINIMUM...WILL BE EXTENDED OVER
LOCATIONS ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR ON FRIDAY AS
THIS WILL BE THE AREA THAT REMAINS UNDER THE STRONGEST INFLUENCE OF
THE MID-LEVEL HIGH.  A HEAT ADVISORY WILL BE IN EFFECT FOR LOCATIONS
EAST OF INTERSTATE 55 ON FRIDAY...BUT AN UPGRADE TO AN EXCESSIVE
HEAT WARNING IS POSSIBLE.

RAIN CHANCES THROUGH THE PERIOD LOOK TO REMAIN OVER MAINLY NORTHEAST
AND EAST CENTRAL MISSISSIPPI.  A WEAK FRONT NORTH OF THE AREA WILL
STALL AND BECOME THE SOURCE FOR CONVECTIVE DEVELOPMENT LATE IN THE
AFTERNOON AND INTO THE EVENING HOURS BOTH TODAY AND FRIDAY.  AS
CONVECTION DEVELOPS DURING THIS TIME...IT'LL GET CAUGHT IN THE FLOW
AROUND THE EASTERN PERIPHERY OF THE BEFORE MENTIONED MID-LEVEL HIGH
PRESSURE.  WITH THE SLIGHTLY BETTER FLOW OVER THIS AREA...SLIGHTLY
BETTER LAPSE RATES... HOT TEMPERATURES...AND PLENTY OF MOISTURE AND
INSTABILITY WILL BRING ABOUT THE POTENTIAL FOR SOME OF THIS ACTIVITY
TO BECOME STRONG TO SEVERE DURING THE PERIOD.  DAMAGING WINDS WILL
BE THE PRIMARY HAZARD WITH THE MOST INTENSE STORMS...WITH HEAVY
RAIN...FREQUENT CLOUD TO GROUND LIGHTENING...AND TO A LESSER EXTENT
SMALL HAIL...WILL ALSO BE POSSIBLE.  THIS ACTIVITY DEVELOPING OVER
NORTHEAST AND EAST MISSISSIPPI WILL PLAY A CRUCIAL ROLE IN WHETHER
OR NOT THE BEFORE MENTIONED EXCESSIVE HEAT WARNING WILL BE EXTENDED
FURTHER EAST ON FRIDAY AS ANY CLOUD COVER AND WET SOIL LEFT OVER
FROM THE PREVIOUS EVENING'S CONVECTION WILL PLAY A ROLE IN KEEPING
TEMPERATURES DOWN A BIT. /19/

.LONG TERM...FOR THE SAT-THU PERIOD...HOT/HUMID CONDITIONS WILL
REMAIN...BUT OVERALL TEMPS DO NOT LOOK TO BE AS EXTREME AS THE
CURRENT STRETCH WE ARE IN. ADDITIONALLY...SLIGHTLY BETTER PRECIP
POTENTIAL WILL EXIST WHICH WOULD BRING SOME RELIEF TO THE AREAS THAT
RECEIVE ANY.

THE PATTERN OVER THE WEEKEND WILL STILL BE ONE WITH THE UPPER RIDGE
CENTERED TO THE NW OF THE REGION. HOWEVER...BY THIS TIME IT WILL BE
IN A WEAKER STATE AS HEIGHT VALUES WILL BE LOWERING TO 591-593 DM.
THIS SHOULD SUPPORT LESS HOT CONDITIONS AND SOME INCREASE IN PRECIP
POTENTIAL. STILL...THERE WILL BE RESIDUAL EFFECTS FROM THE PREV HOT
WEEK AND TEMPS SHOULD RANGE FROM 95-100 WITH THE HOTTEST READINGS
OVER THE WESTERN HALF. THESE ABV NORMAL TEMPS WILL COMBINE WITH HIGH
SFC MOISTURE AND THE AREA WILL LIKELY CONTINUE TO BE UNDER AT LEAST
A HEAT ADV. THE WEAKENING RIDGE WILL ALLOW A COUPLE DISTURBANCES TO
IMPACT THE AREA WITH SOME SLIGHT COOLING OF MID LEVEL TEMPS. THIS
WILL COMBINE WITH THE VERY WARM LOWER LEVELS AND PROVIDE STEEP LAPSE
RATES AND HIGH INSTABILITY. DUE TO THIS...ANY STORMS THAT DEVELOP
WILL HAVE THE POTENTIAL TO BE STRONG/SVR AND WILL CONTINUE TO WORD
THIS RISK IN THE HWO. THE NE/E HALF WILL HAVE THE BEST CHANCES OF
RAIN THIS WEEKEND.

FOR THE WEEKDAY PERIOD...THE CENTER OF THE UPPER RIDGE SLIDES MORE
WESTWARD AND KEEPS OUR REGION IN THE WEAKNESS AND UNDER A NW FLOW
REGIME. THE LOWER LEVELS WILL GENERALLY REMAIN IN A WESTERLY FLOW
PATTERN AND THIS WILL SUPPORT THE CONTINUED ABV NORMAL TEMPS EACH
DAY. GFS GUID INDICATED THIS...BUT WAS STILL THE LOWER MEMBER OF THE
ENSEMBLE SUIT. DUE TO THIS...OPTED TO LEAN TOWARD THE ENSEMBLE MEAN
TEMPS AND RAISE HIGHS A COUPLE DEGREES...ESPECIALLY ACROSS THE WEST
WHERE THEY HAVE BEEN THE DRIEST/HOTTEST SO FAR THIS SUMMER. AS FOR
PRECIP...CHANCES WILL BE NEAR TO JUST ABOVE NORMAL DURING THIS
PERIOD AS THE LOWER MID LEVEL HEIGHTS AND NW FLOW REGIME WILL
SUPPORT BETTER RAIN CHANCES. THE EASTERN HALF WILL HAVE THE BEST
CHANCES EACH DAY. THERE WILL ALSO BE A RISK FOR A MCS COMPLEX OR TWO
AS BOTH THE GFS/EURO ARE INDICATING A FEW POTENT WAVES WITH
RELATIVELY STRONG FLOW MOVING THROUGH THIS PATTERN. TIMING THIS IS
VERY DIFFICULT AND WILL JUST FOLLOW GUID POPS DURING THIS TIME. /CME/

&&

.CLIMATE...WITH THE EXTREME HEAT OCCURRING ACROSS THE REGION...
SEVERAL RECORDS LOOK TO FALL ON THU/FRI. BELOW IS A LIST OF RECORD
HIGHS AND FORECAST VALUES.

     THU - AUG 4                      FRI - AUG 5
SITE   RECORD    FORECAST       SITE   RECORD    FORECAST
GLH   103 2010      105         GLH   102 1924      102
GWO   104 2010      100         GWO   100 2010      100
HBG   101 1951      101         HBG    99 1951      100
JAN   102 1897      102         JAN   102 1902      100
MEI   101 1981      101         MEI   102 1951       99
TVR   100 2010      101         TVR   101 1964      100

&&

.AVIATION...VFR CONDITIONS ARE CURRENTLY BEING OBSERVED AT ALL TAF
SITES THIS MORNING. ISOLATED SHOWERS AND THUNDERSTORMS COULD BEGIN
TO DEVELOP ACROSS NORTHERN AND EASTERN PORTIONS OF THE AREA AROUND
18Z THIS AFTERNOON IN ASSOCIATION WITH A WEAK BOUNDARY THAT WILL
STALL NORTH OF THE AREA. EXPECT ISOLATED SHOWERS AND THUNDERSTORMS
TO BE POSSIBLE OVERNIGHT ACROSS PORTIONS OF THE NORTH AND EAST. MVFR
FOG WILL BE POSSIBLE ACROSS THOSE AREAS THAT GET ISOLATED
THUNDERSTORMS. MVFR CONDITIONS WILL BE FROM 09Z-13Z FRIDAY...THEN
SHIFT TO ALL VFR CONDITIONS./17/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...EXCESSIVE HEAT WARNING UNTIL 7 AM CDT FRIDAY FOR MSZ028>033-
     037>039-044>046-050>052-055>058-063>066-072>074.

     HEAT ADVISORY FROM 7 AM TO 7 PM CDT FRIDAY FOR MSZ028>033-
     037>039-044>046-050>052-055>058-063>066-072>074.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT FRIDAY FOR MSZ018-019-
     025>027-034>036-040>043-047>049-053-054-059>062.

LA...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT FRIDAY FOR LAZ007>009-015-
     016-023>026.

AR...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT FRIDAY FOR ARZ074-075.

&&

19/CME/03/17
Hazardous weather outlook, Aug 4, 2:15 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
215 PM CDT THU AUG 4 2011

LAZ007>009-015-016-023>026-MSZ040>043-047>049-053-054-059>062-
051915-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-
215 PM CDT THU AUG 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MISSISSIPPI...AND NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH TONIGHT AS DANGEROUS
LEVELS OF HEAT AND HUMIDITY CONTINUE OVER THE OUTLOOK AREA. LITTLE TO
NO RELIEF FROM THE HEAT STRESS IS EXPECTED TONIGHT AS OVERNIGHT LOWS
ONLY FALL INTO THE UPPER 70S AND LOWER 80S.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

OPPRESSIVE HEAT AND HUMIDITY WILL CONTINUE THROUGH FRIDAY EVENING
AS AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT. UPDATED HEAT RELATED
WARNINGS OR ADVISORIES FOR SOME LOCATIONS ARE POSSIBLE AS WE GO INTO
THROUGH THE UPCOMING WEEKEND...ESPECIALLY IN WESTERN PORTIONS OF THE
OUTLOOK AREA.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

ARZ074-075-MSZ018-019-025>027-034>036-051915-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
WASHINGTON-HUMPHREYS-HOLMES-
215 PM CDT THU AUG 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST MISSISSIPPI...
AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT

AN EXCESSIVE HEAT WARNING REMAINS THROUGH TONIGHT AS DANGEROUS LEVELS
OF HEAT AND HUMIDITY CONTINUE OVER THE OUTLOOK AREA. LITTLE TO NO
RELIEF FROM THE HEAT STRESS IS EXPECTED TONIGHT AS OVERNIGHT LOWS
ONLY FALL INTO THE UPPER 70S AND LOWER 80S.

ALSO...ISOLATED STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP THROUGH THIS
EVENING WITH WIND GUSTS OF 50 TO 60 MPH BEING THE PRIMARY CONCERNS
WITH THE MOST INTENSE STORMS. HEAVY RAIN...INTENSE CLOUD TO GROUND
LIGHTNING STRIKES...AND TO A LESSER EXTENT SMALL HAIL...WILL ALSO BE
POSSIBLE. THESE STORMS SHOULD MAINLY OCCUR ALONG AND NORTH OF A
CROSSETT TO LEXINGTON LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HOT AND HUMID CONDITIONS WILL PERSIST FRIDAY AS A EXCESSIVE HEAT WARNING IS
IN EFFECT THROUGH FRIDAY AFTERNOON WITH HEAT INDICES ABOVE 110. UPDATED
HEAT RELATED WARNINGS OR ADVISORIES FOR SOME LOCATIONS ARE POSSIBLE
AS WE GO INTO THROUGH THE UPCOMING WEEKEND. A FEW STRONG TO SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH WILL BE
POSSIBLE EACH AFTERNOON AND EVENING FROM FRIDAY THROUGH SUNDAY. MOST
OF THE STORMS SHOULD BE ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

MSZ028>033-037>039-044>046-050>052-055>058-063>066-072>074-051915-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-
NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SIMPSON-
SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
215 PM CDT THU AUG 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST MISSISSIPPI.

.DAY ONE...TONIGHT

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH TONIGHT AS
DANGEROUS LEVELS OF HEAT AND HUMIDITY CONTINUE OVER THE OUTLOOK AREA.
LITTLE TO NO RELIEF FROM THE HEAT STRESS IS EXPECTED TONIGHT AS
OVERNIGHT LOWS ONLY FALL INTO THE UPPER 70S AND LOWER 80S.

ALSO...A FEW STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP THIS AFTERNOON
AND EVENING WITH WIND GUSTS OF 50 TO 60 MPH BEING THE PRIMARY
CONCERNS WITH THE MOST INTENSE STORMS. HEAVY RAIN...INTENSE CLOUD TO
GROUND LIGHTNING STRIKES...AND TO A LESSER EXTENT SMALL HAIL...WILL
ALSO BE POSSIBLE. THESE STORMS SHOULD MAINLY OCCUR ALONG AND NORTH OF
A CROSSETT TO LEXINGTON LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HOT AND HUMID CONDITIONS WILL PERSIST FRIDAY AS A HEAT ADVISORY IS IN EFFECT
THROUGH FRIDAY AFTERNOON WITH HEAT INDICES 105 TO 110. UPDATED HEAT
RELATED WARNINGS OR ADVISORIES FOR SOME LOCATIONS ARE POSSIBLE AS WE
GO INTO THROUGH THE UPCOMING WEEKEND. A FEW STRONG TO SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH WILL BE
POSSIBLE EACH AFTERNOON AND EVENING FROM FRIDAY THROUGH SUNDAY. MOST
OF THE STORMS SHOULD BE ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

17

In the hours before

Special weather statement, Aug 4, 3:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
339 PM CDT THU AUG 4 2011

ARZ074-042110-
ASHLEY AR-
339 PM CDT THU AUG 4 2011

...STRONG THUNDERSTORM DEVELOPING EAST OF CROSSETT...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES WEST OF BERLIN AT 339 PM CDT. THE STORM WAS NEARLY
STATIONARY.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTH CENTRAL ASHLEY COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3301 9164 3301 9194 3317 9192 3320 9173
TIME...MOT...LOC 2039Z 345DEG 2KT 3310 9183

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 4:16 PM CDTSpecial Weather StatementJANLowndes29 min
Aug 4, 4:27 PM CDTSevere Thunderstorm WarningJANClay, Lowndes63 min
Aug 4, 5:12 PM CDTSpecial Weather StatementJANNoxubee28 min
Aug 4, 5:41 PM CDTSpecial Weather StatementJANGrenada29 min
Aug 4, 5:44 PM CDTSpecial Weather StatementJANSunflower31 min
Aug 4, 5:53 PM CDTSpecial Weather StatementJANLowndes32 min
Aug 4, 6:19 PM CDTSevere Thunderstorm WarningJANGrenada41 min
Aug 4, 6:26 PM CDTSpecial Weather StatementJANLauderdale29 min
Aug 4, 6:39 PM CDTSevere Thunderstorm WarningJANClay, Webster51 min

Nearby

Special Weather Statements in Arkansas, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.